# SDR UALA2012040902189

- Difficulty date: April 9, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 70,556 hours, 26,390 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RUNNING FUEL LEAK FROM LT WING DRY BAY NOTED ON WALKAROUND.  REPLACED LT ENGINE FUEL FEED LINE, RAN ENGINE NO LEAKS NOTED.
